MathSciNet Relay Station
MathSciNet bibliographic data
MR2491038 46L55
Kwaśniewski, B. K.; Lebedev, A. V. Crossed product of a $C^\ast$-algebra by a semigroup of endomorphisms generated by partial isometries. Integral Equations Operator Theory 63 (2009), no. 3, 403–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement